# SDR 9512865526

- Difficulty date: August 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N526US
- Make and model: Boeing 757251
- Aircraft serial: 23620
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 5198586
- Condition: Failed
- Location: Apu
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE AND WITH THE NR 1 ENGINE IDG ON MEL, THE APU SHUTDOWN DUE TO LOSS OF OIL.  THE AIRCRAFT DIVERTED TO JNU WHERE AN UNEVENTFUL LANDING TOOK PLACE.  THE IDG AND APU STARTER WERE REPLACED AND BOTH SYSTEM CHECKED OK.
